# SDR 95ZZZX6501

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin
- Part number: 11730610
- Condition: Cracked
- Location: Le Panel
- Part time: 87 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN HAS CRACK IN LEADING EDGE AROUND KNOCKOUT PANEL.
